# SDR USAA030146

- Difficulty date: July 27, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 41,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1 INCH, NACELLE STRUT SKIN CRACK AROUND PANEL 57271, LEFT PYLON.  DOUBLER INSTALLED PER TR 54-30-07 AND EA 56543B.  (M)
